I recently found out I have a pulmonary embolism and was put on Coumadin. Since I started taking it, I've noticed little freckle-like red dots in various places. They don't hurt, they aren't bumpy, and they usually fade away within 2-4 days. I'm just wondering what they are, and if they are even related to coumadin, since that's the only thing that has changed recently in my lifestyle.Thanks!
They could be petechiae. Have you had your protimes done when you should? Are you sticking to the diet they recommended when you started Coumadin? Certain foods can affect your protime/INR. Your INR should be in therapeutic range. Only a protime can tell whether it is. Report these to your doctor. Petechiae can be an indication of platelet dysfunction or coagulopathy. Call ASAP. He may want to do some blood work soon.
I'm a medical technologist who works in a clinical lab. Although I've specialized in microbiology I have been trained in all lab areas. You don't want to mess around with coagulopathy. Do call.
My husband drs.said he might have either scar tissue are clot in his lung.Does scar tissue make him cough? He is SOB when walking a short distance.Has been like this for over a year.Diabetic also.Goes for a lung scan next week.If it were a clot wouldnt it of gotten worse within a year?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.